MathSciNet Relay Station
MathSciNet bibliographic data
MR709143 (85c:32034) 32F25
Moser, Jürgen K.; Webster, Sidney M. Normal forms for real surfaces in ${\bf C}\sp{2}$ near complex tangents and hyperbolic surface transformations. Acta Math. 150 (1983), no. 3-4, 255–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement